Advertisement

Differential equations with meromorphic coefficients

  • A. A. Bolibrukh
Article

Abstract

The following problems of the analytic theory of differential equations are considered: Hilbert’s 21st problem for Fuchsian systems of linear differential equations, the Birkhoff normal form problem for systems of linear differential equations with irregular singularities, and the classification problem for isomonodromic deformations of Fuchsian systems.

Keywords

Singular Point STEKLOV Institute Fundamental Matrix Riemann Sphere Monodromy Matrix 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    P. Hartman, Ordinary Differential Equations (Wiley, New York, 1964; Mir, Moscow, 1970).MATHGoogle Scholar
  2. 2.
    B. Riemann, Works (Gostekhteorizdat, Moscow, 1948).Google Scholar
  3. 3.
    D. Hilbert, “Mathematische Probleme,” in Nachrichten von der Königlichen Gesellschaft der Wissenschaften zu Göttingen, Math.-Phys. Klasse (Paris, 1900), pp. 253–297.Google Scholar
  4. 4.
    N. P. Vekua, Systems of Singular Integral Equations and Some Boundary Value Problems (Nauka, Moscow, 1970) [in Russian].Google Scholar
  5. 5.
    J. Plemelj, Problems in the Sense of Riemann and Klein (Interscience, New York, 1964).MATHGoogle Scholar
  6. 6.
    V. I. Arnold and Yu. S. Il’yashenko, “Ordinary Differential Equations,” Itogi Nauki Tekh., Ser.: Sovr. Probl. Mat. Fundam. Napravleniya 1, 7–140 (1985).MathSciNetGoogle Scholar
  7. 7.
    Kohn A. Treibich, “Un résultat de Plemelj” Progr. Math. 37, 307–312 (1983).MathSciNetGoogle Scholar
  8. 8.
    I. N. Muskhelishvili, Singular Integral Equations (Nauka, Moscow, 1968) [in Russian].MATHGoogle Scholar
  9. 9.
    I. A. Lappo-Danilevskii, Application of Functions of Matrices to the Theory of Linear Systems of Ordinary Differential Equations (Gostekhteorizdat, Moscow, 1957) [in Russian].Google Scholar
  10. 10.
    B. L. Krylov, “A Final Solution of the Riemann Problem for Gaussian Systems,” Tr. Kazan. Aviation. Inst. 31, 203–445 (1956).Google Scholar
  11. 11.
    N. P. Erugin, The Riemann Problem (Nauka i Tekhnika, Minsk, 1982) [in Russian].MATHGoogle Scholar
  12. 12.
    H. Röhrl, “Das Riemann-Hilbertsche Problem der Theorie der linearen Differentialgleichungen,” Math. Ann. 133(1), 1–25 (1957).CrossRefMathSciNetGoogle Scholar
  13. 13.
    G. D. Birkhoff, “A Theorem on Matrices of Analytic Functions,” Math. Ann. 74, 122–133 (1913).CrossRefMathSciNetGoogle Scholar
  14. 14.
    H. Grauert, “Analytische Faserungen uber holomorph-vollstandingen Raumen,” Math. Ann. 135(3), 263–273 (1958).CrossRefMATHMathSciNetGoogle Scholar
  15. 15.
    W. Dekkers, “The Matrix of a Connection Having Regular Singularities on a Vector Bundle of Rank 2 on P 1(C),” Lecture Notes Math. 712, 33–43 (1979).CrossRefMathSciNetGoogle Scholar
  16. 16.
    V. A. Golubeva, “Some Problems in the Analytic Theory of Feynman Integrals,” Usp. Mat. Nauk 31(2), 135–202 (1976) [Russian Math. Surveys 31 (2), 139–207 (1976)].MATHMathSciNetGoogle Scholar
  17. 17.
    M. Satô, M. Jimbo, and T. Miwa, Holonomic Quantum Fields (Mir, Moscow, 1983) [in Russian].Google Scholar
  18. 18.
    M. Jimbo and T. Miwa, “Monodromy Preserving Deformations of Linear Ordinary Differential Equations with Rational Coefficients. II” Physica D 2, 407–448 (1981).CrossRefMATHMathSciNetGoogle Scholar
  19. 19.
    A. A. Bolibrukh, “On Sufficient Conditions for the Positive Solvability of the Riemann-Hilbert Problem,” Mat. Zametki 51(2), 9–19 (1992) [Math. Notes 51 (2), 110–117 (1992).MathSciNetGoogle Scholar
  20. 20.
    V. P. Kostov, “Fuchsian Systems on CP 1 and the Riemann-Hilbert Problem,” C. R. Acad. Sci. Paris Sér. I Math. 315, 143–148 (1992).MATHMathSciNetGoogle Scholar
  21. 21.
    P. Deligne, “Equations différentielles a points singuliers réguliers,” Lecture Notes Math. 163, 1–133 (1970).CrossRefMathSciNetGoogle Scholar
  22. 22.
    A. Poincaré, On Groups of Linear Equations, in Selected Works (Nauka, Moscow, 1974), Vol. 3 [in Russian].Google Scholar
  23. 23.
    A. A. Bolibrukh, “Construction of a Fuchsian Equation from a Monodromy Representation,” Mat. Zametki 48(5), 22–34 (1990) [Math. Notes 48 (5), 1090–1099 (1990)].MATHMathSciNetGoogle Scholar
  24. 24.
    A. H. M. Levelt, “Hypergeometric Functions,” Nederl. Akad. Wet. Proc., Ser. A 64, 361–401 (1961).MathSciNetGoogle Scholar
  25. 25.
    A. A. Bolibrukh, “The Riemann-Hilbert Problem,” Usp. Mat. Nauk 45(2), 3–47 (1990) [Russian Math. Surveys 45 (2), 1–58 (1990)].MathSciNetGoogle Scholar
  26. 26.
    A. A. Bolibrukh, “Hilbert’s 21st Problem for Linear Fuchsian Systems,” Tr. Mat. Inst. im. V.A. Steklova, Ross. Akad. Nauk 206, 3–158 (1994).Google Scholar
  27. 27.
    G. D. Birkhoff, “Collected Mathematical Papers,” J. Amer. Math. Soc. 1, 259–306 (1950).Google Scholar
  28. 28.
    F. R. Gantmacher (Gantmakher), The Theory of Matrices (Chelsea, New York, 1959; Nauka, Moscow, 1988).MATHGoogle Scholar
  29. 29.
    W. B. Jurkat, D. A. Lutz, and A. Peyerimhoff, “Birkhoff Invariants and Effective Calculations for Meromorphic Differential Equations. I, II,” J. Math. Anal. Appl. 53, 438–470 (1976); Houston J. Math. 2, 207–238 (1976).CrossRefMATHMathSciNetGoogle Scholar
  30. 30.
    W. Balser, “Analytic Transformation to Birkhoff Standard Form in Dimension Three,” Funkcial. Ekvac. 33(1), 59–67 (1990).MATHMathSciNetGoogle Scholar
  31. 31.
    W. Balser, “Meromorphic Transformation to Birkhoff Standard Form in Dimension Three,” J. Fac. Sci. Univ. Tokyo Sect. IA Math. 36, 233–246 (1989).MATHMathSciNetGoogle Scholar
  32. 32.
    A. A. Bolibrukh, “Meromorphic Transformation to Birkhoff Standard Form in Small Dimensions,” Tr. Mat. Inst. im. V.A. Steklova, Ross. Akad. Nauk 225, 87–95 (1999) [Proc. Steklov Inst. Math. 225, 78–86 (1999)].MathSciNetGoogle Scholar
  33. 33.
    L. Schlesinger, “Über Lösungen gewisser Differentialgleichungen als Funktionen der singularen Punkte,” J. Reine Angew. Math. 129, 287–294 (1905).CrossRefGoogle Scholar
  34. 34.
    M. Jimbo and T. Miwa, “Monodromy Preserving Deformations of Linear Ordinary Differential Equations with Rational Coefficients. II” Physica D 2, 407–448 (1981).CrossRefMATHMathSciNetGoogle Scholar
  35. 35.
    B. Malgrange, “Sur les déformations isomonodromiques,” Progr. Math. 37, 427–438 (1983).MathSciNetGoogle Scholar
  36. 36.
    A. Its and V. Novokshenov, The Isomonodromic Deformation Method in the Theory of Painlevé Equations, Lecture Notes Math. 1191 (1986).Google Scholar
  37. 37.
    S. Sibuya, Linear Differential Equations in the Complex Domain: Problems of Analytic Continuation (Amer. Math. Soc., Providence, RI, 1990).MATHGoogle Scholar
  38. 38.
    K. Iwasaki et al., From Gauss to Painlevè. A Modern Theory of Special Functions (Vieweg, Braunschweig, 1991).MATHGoogle Scholar
  39. 39.
    A. H. M. Levelt, Hypergeometric Functions, Nederl. Akad. Wet., Proc., Ser. A 64, 361–401 (1961).Google Scholar
  40. 40.
    M. F. Atiyah, “Complex Analytic Connections in Fibre Bundles,” Trans. Amer. Math. Soc. 85(1), 181–207 (1957).CrossRefMATHMathSciNetGoogle Scholar
  41. 41.
    Ch. Okoneck, M. Schneider, and H. Spindler, Vector Bundles on Complex Projective Spaces (Birkhäuser, Boston, Mass., 1980; Mir, Moscow, 1984).Google Scholar
  42. 42.
    A. Bolibrukh, “On Sufficient Conditions for the Existence of a Fuchsian Equation with Prescribed Monodromy” J. Dynam. Control Systems 5(4), 453–472 (1999).CrossRefMATHMathSciNetGoogle Scholar
  43. 43.
    A. Bolibruch, “On Orders of Movable Poles of the Schlesinger Equation,” J. Dynam. Control Systems 6(1), 57–74 (2000).CrossRefMATHMathSciNetGoogle Scholar
  44. 44.
    B. Bojarski, “Connections between Complex and Global Analysis,” in Complex Analysis. Methods, Trends, and Applications (Akademie, Berlin, 1983), pp. 97–110.Google Scholar
  45. 45.
    A. Pressley and G. Segal, Loop Groups (Clarendon, Oxford, 1986; Mir, Moscow, 1990).MATHGoogle Scholar
  46. 46.
    Bolibrukh A. A., “On the Existence of Fuchsian Systems with Given Asymptotics,” Tr. Mat. Inst. im. V.A. Steklova, Ross. Akad. Nauk 216, 32–44 (1997) [Proc. Steklov Inst. Math. 216, 26–37 (1995)].MathSciNetGoogle Scholar
  47. 47.
    Bolibrukh A. A., “On Fuchsian Systems with Given Asymptotics and Monodromy,” Tr. Mat. Inst. im. V.A. Steklova, Ross. Akad. Nauk 224, 112–121 (1999) [Proc. Steklov Inst. Math. 224, 98–106 (1999)].MathSciNetGoogle Scholar
  48. 48.
    V. P. Kostov, “Quantum States of Monodromy Groups” J. Dynam. Control Systems 5(1), 51–100 (1998).CrossRefMathSciNetGoogle Scholar
  49. 49.
    D. V. Anosov, “Concerning the Definition of Isomonodromic Deformation of Fuchsian Systems,” in Ulmer Seminaireüber Funktionalysis und Differentialgleichungen (Univ. Ulm, Ulm, 1997), Vol. 2, pp. 1–12.Google Scholar
  50. 50.
    A. A. Bolibrukh, “On Isomonodromic Confluences of Fuchsian Singularities,” Tr. Mat. Inst. im. V.A. Steklova, Ross. Akad. Nauk 221, 127–142 (1998) [Proc. Steklov Inst. Math. 221, 117–132 (1998)].MathSciNetGoogle Scholar

Copyright information

© Pleiades Publishing, Ltd. 2011

Authors and Affiliations

  • A. A. Bolibrukh
    • 1
  1. 1.Steklov Institute of MathematicsRussian Academy of SciencesMoscowRussia

Personalised recommendations